# SDR AWXA0000187

- Difficulty date: March 30, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 45,005 hours, 27,858 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545877
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, FUSELAGE SKIN CRACKED AT R-1 DOOR AFT LOWER CORNER.  CUT OUT DAMAGE, FABRICATED REPAIR DOUBLERS AND FILLERS, INSTALLED PARTS IAW 737 SRM 53-10-01 FIG 202.  MATERIAL USED (2024T3 .063 R681615, 2024T3 .090 R710338 IAW 737 SRM 53-10-01).  ALODINED AND PRIMED PARTS IAW 737 SRM 51-20-01.
